5 citations to https://www.mathnet.ru/eng/im2110
  1. V. M. Buchstaber, A. Yu. Vesnin, “$n$-valued groups, branched coverings and hyperbolic 3-manifolds”, Sb. Math., 215:11 (2024), 1441–1467  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  2. V. M. Buchstaber, A. P. Veselov, A. A. Gaifullin, “Classification of involutive commutative two-valued groups”, Russian Math. Surveys, 77:4 (2022), 651–727  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  3. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  4. A. N. Kholodov, “Algebraic theory of multi-valued formal groups”, Math. USSR-Sb., 42:2 (1982), 265–285  mathnet  crossref  mathscinet  zmath
  5. V. M. Buchstaber, “Topological applications of the theory of two-valued formal groups”, Math. USSR-Izv., 12:1 (1978), 125–177  mathnet  crossref  mathscinet  zmath